# SDR CALA0500070

- Difficulty date: March 2, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N14337
- Make and model: Boeing 7373T0
- Aircraft serial: 23575
- Aircraft time: 57,850 hours, 26,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 6545875070
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND R-1 DOOR THRESHOLD DRAIN FRAME CORRODED AT STA 294-342, BL 0 TO RBL 36.  A CHORD WAS INSTALLED IAW SRM 51-40-02 AND DRAWING 55-45875.
